# SDR DALA2019030701526

- Difficulty date: May 8, 2017
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 62,872 hours, 28,605 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 JOOGLE AREA IN OPEN HOLE NR 5 RIGHT SIDE CRACK DIRECTION: 3 O'CLOCK APPROX AND HOLE NR 6 ABOVE NR 7 DOOR STOP FITTING AT FWD GALLEY AREA; REPLACE DOOR FRAME FR16RH PER PRI 554957-14AD REV 0, REV 1, REV 2 AND ER/A 554957-14AD REV C SEC III.
